Three-way decision models based on interval-valued hesitant fuzzy multi-granularity rough set

XU Weihua, DING Yi, DENG Biao, ZHANG Xiaoyan

PDF(865 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2024, Vol. 52 ›› Issue (3) : 37-46. DOI: 10.15983/j.cnki.jsnu.2024008

Three-way decision models based on interval-valued hesitant fuzzy multi-granularity rough set

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2024, 52(3): 37-46 https://doi.org/10.15983/j.cnki.jsnu.2024008

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(865 KB)

Accesses

Citation

Detail

Sections
Recommended

/